Antidepressants make me more depressed. - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 09-03-2018, 01:03 PM #1
Istruggle Istruggle is offline
Junior Member
 
Member Since: Apr 2017
Location: Northern Illinois
Posts: 13
Istruggle Istruggle is offline
Junior Member
Istruggle has no updates.
 
Member Since: Apr 2017
Location: Northern Illinois
Posts: 13

2 yr Member
Default Antidepressants make me more depressed.

Anyone else feel like this?
Istruggle is offline   Reply With QuoteReply With Quote

advertisement
Old 09-03-2018, 02:27 PM #2
Camellium Camellium is offline
Member
 
Member Since: Aug 2018
Location: NY Metro area
Posts: 43
Camellium Camellium is offline
Member
Camellium has no updates.
 
Member Since: Aug 2018
Location: NY Metro area
Posts: 43

2 hugs
given
Default Re: Antidepressants make me more depressed.

Yes I'm on Effexor right now unfortunately 6 weeks. And I feel unmotivated less focused and much less sociable. But my anxiety went away and that's huge but I have tremors and it's the worst antidepressant to get off of really bad withdrawal it's disgusting how I have to be afraid to get off of a drug
Camellium is offline   Reply With QuoteReply With Quote
Old 09-17-2018, 07:59 AM #3
Edgy2018 Edgy2018 is offline
Junior Member
 
Member Since: Jul 2018
Location: Texas
Posts: 17
Edgy2018 Edgy2018 is offline
Junior Member
Edgy2018 has no updates.
 
Member Since: Jul 2018
Location: Texas
Posts: 17

Default Re: Antidepressants make me more depressed.

Quote:
Originally Posted by Istruggle View Post
Anyone else feel like this?
You may be on the wrong class on Anti-depressants and need more of an NDRI vs an SSRI, for example
Edgy2018 is offline   Reply With QuoteReply With Quote
Old 09-18-2018, 08:37 AM #4
still_crazy still_crazy is online now
Grand Poohbah
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,607
still_crazy still_crazy is online now
Grand Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,607

2 yr Member
3,018 hugs
given
Default Re: Antidepressants make me more depressed.

wellbutrin might be a better option. off label...stimulants, mirapex. but pills often aren't the best long term solution...but sometimes they are (really helpful, I know...LOL).

some people do well on the pills. some have miserable experiences and no benefits. I think most are in between those two extremes, so its really up to you in terms of what's acceptable in the final risks:benefits analysis.
still_crazy is online now   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 04:38 PM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.